Thread: Bad reaction to test?HELP
11-14-2002, 04:59 PM #1New Member
- Join Date
- Nov 2002
- Southeast US
Bad reaction to test?HELP
I am four weeks into my cycle and have been taking 1cc of enantat 250 once per week. I was injecting into my delt and they have been more painful than expected so I switched to my glute. It has been 4 days since my injection and the pain in my glute is almost unbearable. I can barely flex it or stretch. There is definitely swelling of the muscle but its a burning pain. I have also been getting slight fevers and flu symptoms throughout the week. Can my body be rejecting this stuff? I am posotive I took all the right sterile procedures. There have been gains but not as profound as my last cycle. What should my next step be?
11-14-2002, 05:03 PM #2
11-14-2002, 06:51 PM #3
Sounds like the sus flu. I wouldn't be overly alarmed it only last for about a week. As far as the painful injection sites that seems to be a common complaint about QV enanthate 250. Mix it with another type of gear if you can.
11-15-2002, 07:59 AM #4New Member
- Join Date
- Aug 2002
Definatly sounds like bunk gear! I had the same reaction on some Brovel i got in mexico. What are you using and where did you get it?
11-15-2002, 08:31 AM #5
the gear isn't bunk, mexican/vet shit has lots of BA in it, in no way does this mean your gear is 'bad'...means its sterile for the most part...mixing it unfortunatley didn't help me (if your using the qv250 from the 50cc jug), i mixed 1.5 cc bold with it and it still hurts for 4-7 days after the shot...i plan on stopping it and taking something else completely...good luck
11-15-2002, 12:28 PM #6
What type of gear is it? The qv250 has had a lot of press lately with its painful injection sites, but I guess everyone who has used it has gotten past the pain or either change products.
11-15-2002, 12:37 PM #7
sucks to hear that...espeacially since I just ordered my 50cc QV enanthate 250....lol i'm gonna mix it with Ttokyo EQ and hope it isnt quite so bad....this should prove interesting....
goodluck with your soreness...try massaging the area after injecting and keeping it warm and loose afterwards...
11-15-2002, 01:20 PM #8
That's why I stick with human grade.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)